# SDR CALA2016081800548

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 55,044 hours, 19,501 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK INDICATION ON THE LOWER SKIN OF THE LT HORIZONTAL STAB AT HSS 166.30 APPROX 9.5 INCHES FROM REAR SPAR.  REPAIRED THE  SKIN IAW SRM 55-10-01 REP 11.
